# SDR SWAA2013032514047

- Difficulty date: March 20, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 50,841 hours, 40,448 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 26ET61T
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK -- ON TAKEOFF, GEAR HANDLE WOULD NOT GO PAST THE OFF POSITION.  RAN APPROPRIATE CHECKLIST WHICH INDICATED FAILED GEAR HANDLE SOLENOID.  PULLED TRIGGER AND GEAR CAME UP NORMALLY.  REMOVED AND REPLACED S106 AIR SENSE SWITCH PER M/M.
